MathSciNet Relay Station
MathSciNet bibliographic data
MR1378590 11R11 (11R29)
Mollin, Richard A. The palindromic index—a measure of ambiguous cycles of reduced ideals without any ambiguous ideals in real quadratic orders. J. Théor. Nombres Bordeaux 7 (1995), no. 2, 447–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement